Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 59, NWS Huntsville, AL

March 16, 2012DeKalb County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Mar 16, 2012, 2:28 PM CDT for DeKalb County, Alabama. It was in force for 32 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 16, 2012, 2:28 PM CDT (19:28 UTC)
Expired
Mar 16, 2012, 3:00 PM CDT
In force
32 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

County DeKalb County, AL

The radar

The Northeast Alabama radar (KHTX), 64 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 16, 2:28 PM CDTHAIL 0.5Mentone, ALMARBLE AND PEA SIZE HAIL
Mar 16, 2:34 PM CDTHAIL 1Mentone, AL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.5 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 123 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
123 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
1234 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

428 
WUUS54 KHUN 161928
SVRHUN
ALC049-162000-
/O.NEW.KHUN.SV.W.0059.120316T1928Z-120316T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
228 PM CDT FRI MAR 16 2012

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL DEKALB COUNTY IN NORTHEAST ALABAMA...

* UNTIL 300 PM CDT

* AT 228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MENTONE...OR ABOUT 11 MILES NORTHEAST OF FORT PAYNE...AND MOVING
  EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MENTONE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3450 8554 3449 8557 3448 8557 3447 8567
      3465 8571 3468 8554 3455 8551 3453 8551
TIME...MOT...LOC 1928Z 260DEG 16KT 3457 8558

$$

70/DD
1 follow-up statement
589 
WWUS54 KHUN 161942
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
242 PM CDT FRI MAR 16 2012

ALC049-162000-
/O.CON.KHUN.SV.W.0059.000000T0000Z-120316T2000Z/
DEKALB AL-
242 PM CDT FRI MAR 16 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR EAST CENTRAL DEKALB COUNTY...

AT 242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR MENTONE...OR ABOUT 11 MILES NORTHEAST OF FORT 
PAYNE...MOVING EAST AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

HAIL UP TO THE SIZE OF QUARTERS HAS BEEN REPORTED IN THE VICINITY OF 
MENTONE WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE 
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3450 8554 3449 8557 3448 8557 3447 8567
      3452 8568 3466 8554 3455 8551 3453 8551
TIME...MOT...LOC 1942Z 265DEG 13KT 3455 8557

$$

70/DD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 12:14 PM CDT, 2 hours 14 minutes earlier.

Area forecast discussion, Mar 16, 12:14 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1214 PM CDT FRI MAR 16 2012

.UPDATE...
FOR 18Z TAFS

&&

.DISCUSSION...
/ISSUED 1017 AM CDT FRI MAR 16 2012/
A WEAK SHORTWAVE TROF MOVING AROUND THE PERIMETER OF THE EAST COAST
RIDGE HAS SUPPORTED THE CONTINUED PROGRESSION OF A MCS OVERNIGHT AND
EARLY THIS MORNING. OVER THE PAST SIX OR SEVEN HOURS IT HAS TRACKED
SE FROM THE BOOTHEEL OF MO TO ITS CURRENT POSITION...STRETCHED FROM
S OF MEMPHIS TO NEAR THE NW CORNER OF OUR CWA AND UP TOWARD CENTRAL
KY. THIS SLOW MOVING SYSTEM IS EMBEDDED IN VERY WEAK FLOW...AND IS
NOT PROVING TO BE A SIGNIFICANT SEVERE WEATHER THREAT. 0-2.5KM BULK
SHEAR VECTORS ARE GENERALLY ORIENTED W-E AND PARALLEL TO THE MAIN
LINE OF CONVECTION WHILE THE FORWARD-PROPAGATING CORFIDI VECTORS
CONTINUE TO INDICATE THE MORE SOUTHERLY DIRECTION OF NEW CONVECTIVE
DEVELOPMENT WITH THE MCS. WHILE THIS DOES LEND ITSELF TO SOME HEAVY
RAINFALL TRACKING SLOWLY ACROSS THE AREA...WIND AND HAIL THREAT WILL
LIKELY REMAIN LOW THROUGH THE EARLY MORNING HOURS. A FEW REPORTS OF
FLASH FLOODING HAVE ALREADY BEEN REPORTED WELL TO OUR WEST IN
SOUTHERN TN (FAYETTE CO) SO THIS INCREASES THE CONCERN TO MONITOR
HYDRO WITH THE PASSAGE OF THE SYSTEM THIS MORNING...BUT PRIMARILY
OVER MORE URBAN AREAS THAT MAY HAVE SEEN RAIN IN THE PAST COUPLE OF
DAYS.

RUC ANALYSIS INDICATES THE BEST INSTABILITY REMAINS ALONG THE MS/AL
BORDER...CENTERED OVER GWX FOR THE NEXT SEVERAL HOURS. ANTICIPATE THE
PREFERRED DEVELOPMENT ALONG THE MCS TO CONTINUE TO BE ALONG THE
APEX THAT IS CURRENTLY NEAR OUR NW CWA BORDER AND POINTS WEST. HAVE
THEREFORE UPPED POPS AND QPF ALONG THE WESTERN THIRD OF THE CWA
THROUGH 18Z. MOST OF THIS DEVELOPMENT SHOULD TAPER OFF SLIGHTLY
HEADING INTO THE EARLY AFTERNOON HOURS AS IT HEADS INTO A LESS
FAVORABLE ATMOSPHERE. THE 12Z SOUNDING FROM BMX INDICATES A SMALL
AREA OF SUBSIDENCE...EVIDENCED BY A WARM NOSE AND DRIER POCKET AROUND
650MB...WHICH IS WEAKER FURTHER NORTH (12Z REDSTONE AND OHX
SOUNDINGS).

AFTERNOON REDEVELOPMENT IS EXPECTED WITH THE WEAKENING MCS LIKELY
ALLOWING SOME RECOVERY OVER THE TN VALLEY AND POINTS N. SHORTWAVE
SUPPORT WILL REMAIN IN THE AREA AND COULD FEED OFF THE MOISTURE FROM
THIS MORNING AND THE RAIN WE HAVE SEEN OVER THE PAST COUPLE OF DAYS.
MUCH OF THIS WILL RELY ON BREAKS IN THE CLOUD COVER AND US SEEING
TEMPS PUSHING INTO AT LEAST THE LOW 80S.

CCC

&&

.AVIATION...
FOR 18Z TAFS...WHILE VFR CONDITIONS WILL BE PREDOMINANT THRU THE
PERIOD...SCT SHRA/TSRA IN THE AREA WILL KEEP THE POTENTIAL FOR LOWER
CIGS/VIS THROUGH THE AFTERNOON. THESE STORMS WILL BE SCT ENOUGH THAT
TIMING THE DIRECT IMPACTS TO THE TERMINALS IS DIFFICULT TO JUDGE ATTM
SO HAVE AT LEAST INCLUDED A TEMPO GRP AT KHSV (CLOSER TO CURRENT
STORM DEVELOPMENT) INDICATING THE POTENTIAL FOR VARIABLE WIND GUSTS
AND LOWER CIGS/VIS. SHOULD ANY STRONGER STORMS GO DIRECTLY OVER THE
TERMINALS...VERY BRIEF MVFR OR LOWER CONDITIONS WILL BE POSSIBLE.
OVERNIGHT THE COVERAGE OF PRECIPITATION WILL DIMINISH AND SHOULD
CLOUDS SCATTER MORE THAN CURRENTLY FCST...PERIODS OF MVFR FOG WILL BE
POSSIBLE.

CCC

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Mar 16, 1:30 PM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
130 PM CDT FRI MAR 16 2012

ALZ001>010-016-TNZ076-096-097-170600-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
130 PM CDT FRI MAR 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED TO NUMEROUS THUNDERSTORMS WILL AFFECT THE TENNESSEE
VALLEY THROUGH EARLY THIS EVENING AS AN UPPER LEVEL DISTURBANCE
MOVES ACROSS THE AREA. A FEW STRONG TO MARGINALLY SEVERE STORMS ARE
POSSIBLE. LARGE HAIL...BRIEF STRONG WIND GUSTS AND HEAVY DOWNPOURS
WILL BE THE MAIN THREATS.

A FEW THUNDERSTORMS MAY LINGER INTO THE OVERNIGHT HOURS...BUT
ORGANIZED SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

ISOLATED TO SCATTERED THUNDERSTORMS REMAIN POSSIBLE THROUGH SATURDAY
NIGHT WITH THE UNSTABLE AIRMASS REMAINING IN PLACE ACROSS THE AREA.
A FEW STRONG STORMS MAY DEVELOP DURING THIS TIME PERIOD...WITH GUSTY
WINDS...SMALL HAIL AND LOCALLY HEAVY RAINFALL POSSIBLE WITH THE
STRONGER THUNDERSTORMS.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, Mar 16, 1:29 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
129 PM CDT FRI MAR 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HAIL             OWENS CROSSROADS        34.58N 86.46W
03/16/2012  E1.00 INCH       MADISON            AL   TRAINED SPOTTER

&&
Special weather statement, Mar 16, 1:41 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
141 PM CDT FRI MAR 16 2012

ALZ009-161930-
JACKSON-
141 PM CDT FRI MAR 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR JACKSON COUNTY UNTIL 230 PM
CDT...

AT 141 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SOUTH PITTSBURG TO
FACKLER...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL...WINDS OF 40 TO 50 MPH...AND FREQUENT CLOUD TO
GROUND LIGHTNING ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  BRIDGEPORT.
  LONG ISLAND.
  FABIUS.
  FLAT ROCK...HIGDON.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3486 8559 3483 8563 3480 8563 3477 8565
      3477 8597 3499 8584 3499 8560 3495 8560
      3495 8559 3486 8558
TIME...MOT...LOC 1841Z 264DEG 12KT 3499 8572 3478 8591

70/DD
Local storm report, Mar 16, 1:48 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
148 PM CDT FRI MAR 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HAIL             5 WSW GRANT             34.49N 86.32W
03/16/2012  E0.25 INCH       MARSHALL           AL   PUBLIC

            PEAS SIZE HAIL COVERING GROUND.

1245 PM     HAIL             5 WSW GRANT             34.49N 86.32W
03/16/2012  E0.25 INCH       MARSHALL           AL   PUBLIC

            PEAS SIZE HAIL COVERING GROUND

&&
Special weather statement, Mar 16, 2:08 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
208 PM CDT FRI MAR 16 2012

ALZ008-162000-
MARSHALL-
208 PM CDT FRI MAR 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL COUNTY UNTIL 300 PM
CDT...

AT 208 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A COUPLE OF STRONG THUNDERSTORMS ACROSS THE ADVISORY AREA. THE
STRONGEST CELL WAS LOCATED NEAR EDDY...OR 5 MILES NORTH OF ARAB. ALL
ACTIVITY WAS MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL...WINDS OF 40 TO 50 MPH...AND FREQUENT CLOUD TO
GROUND LIGHTNING ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  UNION GROVE.
  HEBRON.
  GUNTERSVILLE.
  COLUMBUS CITY...GRANT.

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3447 8656 3448 8650 3447 8647 3448 8645
      3448 8642 3451 8639 3452 8635 3451 8633
      3453 8632 3458 8615 3432 8611 3431 8657
TIME...MOT...LOC 1908Z 259DEG 12KT 3440 8648

70/DD
Special weather statement, Mar 16, 2:11 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
211 PM CDT FRI MAR 16 2012

ALZ007-161945-
MORGAN-
211 PM CDT FRI MAR 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEAST MORGAN COUNTY UNTIL
245 PM CDT...

AT 211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SOMERVILLE...OR 9 MILES NORTHEAST OF
HARTSELLE...MOVING EAST AT 20 MPH.

PEA SIZE HAIL AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  VALHERMOSO SPRINGS.
  LACEYS SPRING.
  MORGAN CITY.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3444 8690 3458 8691 3456 8684 3455 8680
      3457 8668 3455 8666 3455 8664 3457 8662
      3458 8658 3457 8656 3443 8657
TIME...MOT...LOC 1911Z 269DEG 18KT 3453 8679

DJN
Special weather statement, Mar 16, 2:11 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
211 PM CDT FRI MAR 16 2012

ALZ010-161945-
DE KALB-
211 PM CDT FRI MAR 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR DEKALB COUNTY UNTIL 245 PM CDT...

AT 211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A COUPLE OF STRONG THUNDERSTORMS ACROSS THE ADVISORY AREA. THE
STRONGEST CELL WAS LOCATED NEAR SYLVANIA...OR 7 MILES NORTH OF FORT
PAYNE. ALL ACTIVITY WAS MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL...WINDS OF 40 TO 50 MPH...AND FREQUENT CLOUD TO
GROUND LIGHTNING ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  VALLEY HEAD...HAMMONDVILLE.
  MENTONE.
  SULPHER SPRINGS.

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3452 8552 3444 8580 3458 8585 3466 8576
      3475 8556
TIME...MOT...LOC 1911Z 254DEG 15KT 3455 8572

70/DD

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 7:41 PM CDTSevere Thunderstorm WarningHUNMadison34 min
Mar 15, 7:46 PM CDTFlash Flood WarningHUNMadison104 min
Mar 15, 8:09 PM CDTSpecial Weather StatementHUNMadison51 min
Mar 15, 8:26 PM CDTSpecial Weather StatementHUNMorgan49 min
Mar 15, 8:36 PM CDTSpecial Weather StatementHUNDeKalb39 min
Mar 15, 9:12 PM CDTSpecial Weather StatementHUNDeKalb48 min
Mar 15, 9:14 PM CDTSpecial Weather StatementHUNMorgan46 min
Mar 15, 9:17 PM CDTSevere Thunderstorm WarningHUNFranklin28 min
Mar 15, 9:30 PM CDTAreal Flood WarningHUNMadison6 hr
Mar 15, 9:48 PM CDTSpecial Weather StatementHUNFranklin42 min
Mar 15, 10:00 PM CDTSpecial Weather StatementHUNMorgan45 min
Mar 16, 12:42 AM CDTSpecial Weather StatementHUNJackson63 min
Mar 16, 11:44 AM CDTSpecial Weather StatementHUNColbert31 min
Mar 16, 12:22 PM CDTSpecial Weather StatementHUNJackson38 min
Mar 16, 12:37 PM CDTSpecial Weather StatementHUNMadison38 min
Mar 16, 12:40 PM CDTSevere Thunderstorm WarningHUNJackson, Madison50 min
Mar 16, 12:41 PM CDTSevere Thunderstorm WarningHUNJackson, Marshall49 min
Mar 16, 1:10 PM CDTSevere Thunderstorm WarningHUNJackson, Madison, Marshall50 min
Mar 16, 1:41 PM CDTSpecial Weather StatementHUNJackson49 min
Mar 16, 1:46 PM CDTSevere Thunderstorm WarningHUNJackson17 min
Mar 16, 2:08 PM CDTSpecial Weather StatementHUNMarshall52 min
Mar 16, 2:11 PM CDTSpecial Weather StatementHUNMorgan34 min
Mar 16, 2:50 PM CDTSpecial Weather StatementHUNMadison40 min
Mar 16, 3:00 PM CDTSevere Thunderstorm WarningHUNDeKalb30 min
Mar 16, 3:28 PM CDTSpecial Weather StatementHUNMarshall47 min
Mar 16, 4:16 PM CDTSpecial Weather StatementHUNMarshall29 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.